# SDR SWIA200616778

- Difficulty date: June 9, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 8,949 hours, 7,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED BULB.  OPERATIONAL CHECKS GOOD, PN 1317.
